# SDR EY2R9601564

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A3
- Propeller: Hartzl HCC2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Pitch Change
- Part number: 24573
- Condition: Worn
- Location: Prop Assy Fork
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY PITCH CHANGE FORK WORN
